File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stabilisation of hybrid stochastic differential equations by delay feedback control

TitleStabilisation of hybrid stochastic differential equations by delay feedback control
Authors
KeywordsBrownian motion
Exponential mean-square stability
Linear Matrix inequality
Markov chain
Issue Date2008
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2008, v. 57 n. 11, p. 927-935 How to Cite?
Abstract
This paper is concerned with the exponential mean-square stabilisation of hybrid stochastic differential equations (also known as stochastic differential equations with Markovian switching) by delay feedback controls. Although the stabilisation by non-delay feedback controls for such equations has been discussed by several authors, there is so far little on the stabilisation by delay feedback controls and our aim here is mainly to close the gap. To make our theory more understandable as well as to avoid complicated notations, we will restrict our underlying hybrid stochastic differential equations to a relatively simple form. However our theory can certainly be developed to cope with much more general equations without any difficulty. © 2008 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/59070
ISSN
2013 Impact Factor: 1.886
2013 SCImago Journal Rankings: 1.670
ISI Accession Number ID
Funding AgencyGrant Number
RGC HKU7029/05P
National Natural Science Foundation of China60574025
60740430664
UK ORSAS
Strathclyde University
Funding Information:

The authors would like to thank the referees for the helpful comments and suggestions. This paper was initiated during X. Mao visited the University of Hong Kong in early 2007 and lie wishes to thank the hospitality of the Department of Mechanical Engineering there. The authors would also like to thank the financial supports from RGC HKU 7029/05P, the National Natural Science Foundation of China (grants 60574025 and 60740430664), UK ORSAS and Strathclyde University.

References

 

Author Affiliations
  1. The University of Hong Kong
  2. University of Strathclyde
DC FieldValueLanguage
dc.contributor.authorMao, Xen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorHuang, Len_HK
dc.date.accessioned2010-05-31T03:42:22Z-
dc.date.available2010-05-31T03:42:22Z-
dc.date.issued2008en_HK
dc.identifier.citationSystems And Control Letters, 2008, v. 57 n. 11, p. 927-935en_HK
dc.identifier.issn0167-6911en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59070-
dc.description.abstractThis paper is concerned with the exponential mean-square stabilisation of hybrid stochastic differential equations (also known as stochastic differential equations with Markovian switching) by delay feedback controls. Although the stabilisation by non-delay feedback controls for such equations has been discussed by several authors, there is so far little on the stabilisation by delay feedback controls and our aim here is mainly to close the gap. To make our theory more understandable as well as to avoid complicated notations, we will restrict our underlying hybrid stochastic differential equations to a relatively simple form. However our theory can certainly be developed to cope with much more general equations without any difficulty. © 2008 Elsevier B.V. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_HK
dc.relation.ispartofSystems and Control Lettersen_HK
dc.rightsSystems & Control Letters. Copyright © Elsevier BV.-
dc.subjectBrownian motionen_HK
dc.subjectExponential mean-square stabilityen_HK
dc.subjectLinear Matrix inequalityen_HK
dc.subjectMarkov chainen_HK
dc.titleStabilisation of hybrid stochastic differential equations by delay feedback controlen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6911&volume=57&issue=11&spage=927&epage=935&date=2008&atitle=Stabilisation+of+hybrid+stochastic+differential+equations+by+delay+feedback+control-
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.sysconle.2008.05.002en_HK
dc.identifier.scopuseid_2-s2.0-50949092185en_HK
dc.identifier.hkuros164182en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-50949092185&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume57en_HK
dc.identifier.issue11en_HK
dc.identifier.spage927en_HK
dc.identifier.epage935en_HK
dc.identifier.isiWOS:000259833800007-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridMao, X=7402841531en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridHuang, L=36008697000en_HK
dc.identifier.citeulike2943124-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats